On the basic second kind central dispersion of $y'=q(t)y$ with an almost periodic coefficient $q$
Staněk, Svatoslav
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 23 (1984), p. 39-44 / Harvested from Czech Digital Mathematics Library
Published online : 1984-01-01
Classification:  34C10
@article{120149,
     author = {Stan\v ek, Svatoslav},
     title = {On the basic second kind central dispersion of $y'=q(t)y$ with an almost periodic coefficient $q$},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {23},
     year = {1984},
     pages = {39-44},
     zbl = {0584.34025},
     mrnumber = {837028},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120149}
}
Staněk, Svatoslav. On the basic second kind central dispersion of $y'=q(t)y$ with an almost periodic coefficient $q$. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 23 (1984) pp. 39-44. http://gdmltest.u-ga.fr/item/120149/

Borůvka O. Linear Dìfferential Transformations of the Second Order, Tһe English Univ. Press, London, 1971. (1971) | Zbl 0222.34002

Бopyвкa O. Teopия глoбaльныx cвoйcтв oбыкнoвeнныx лuнeйныx диффepeнциaльныx ypaвнeний втopoгo nopядкa, Диффepeнциaльныe ypaвнeния, Но. 8, т. 12, 1976, 1347-1383. (1976)

Xapacaxaл B. X. Пoчmu-nepuoдичecкue peшeния oбыкнoвeнныx диффepeнциaльныx ypaвнeний, Издaтeльcтвo „Hayкa", Aлмa-Aтa, 1970. (1970)

Markus L.; Moore R. A. Oscillation and disconjugacy for linear differential equations with almost periodic coefficients, Acta Math., 96, 1956, 99 - 123. (1956) | MR 0080813 | Zbl 0071.08302

Staněk S. On the basic central dispersion of the differential equation $y" = q(t)y$ with an almost periodic coefficient $q$, Acta Univ. Palackianae Olomucensis, F. R. N., vol. 76, mathematica XXII, 1983, 99-105. (1983) | MR 0744704